Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
RETINOID HEPATITIS
Autore:
SANCHEZ MR; ROSS B; ROTTERDAM H; SALIK J; BRODIE R; FREEDBERG IM;
Indirizzi:
NYU MED CTR,RONALD O PERLMAN DEPT DERMATOL,550 1ST AVE NEW YORK NY 10016 NYU MED CTR,DEPT PATHOL NEW YORK NY 10016 COLUMBIA PRESBYTERIAN MED CTR,DEPT SURG PATHOL NEW YORK NY 10032 NYU,DEPT MED NEW YORK NY 10003 NYU,DEPT GASTROENTEROL NEW YORK NY 10003
Titolo Testata:
Journal of the American Academy of Dermatology
fascicolo: 5, volume: 28, anno: 1993,
parte:, 2
pagine: 853 - 858
SICI:
0190-9622(1993)28:5<853:RH>2.0.ZU;2-S
Fonte:
ISI
Lingua:
ENG
Soggetto:
RO 10-9359; ETRETINATE; PSORIASIS; THERAPY; LIVER; TIGASON; METHOTREXATE; MULTICENTER;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
27
Recensione:
Indirizzi per estratti:
Citazione:
M.R. Sanchez et al., "RETINOID HEPATITIS", Journal of the American Academy of Dermatology, 28(5), 1993, pp. 853-858

Abstract

A 65-year-old woman treated with etretinate for pityriasis rubra pilaris developed chronic active hepatitis. The elevated transaminases were noted 2 months after initiation of therapy and peaked 2 months afterdiscontinuation of etretinate. The spectrum of liver toxicity inducedby etretinate is reviewed. We suggest that reported cases of retinoid-induced liver disease can be divided into four distinct categories: nonspecific reactive hepatitis, acute hepatitis, chronic active hepatitis, and severe fibrosis or cirrhosis.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 29/11/20 alle ore 03:00:58